About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 842515, 17 pages
http://dx.doi.org/10.1155/2012/842515
Research Article

Fixed Points, Maximal Elements and Equilibria of Generalized Games in Abstract Convex Spaces

Department of Mathematics, Tianjin Polytechnic University, Tianjin, Hedong 300387, China

Received 24 October 2012; Accepted 23 November 2012

Academic Editor: Yongfu Su

Copyright © 2012 Yan-Mei Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan-Mei Du, “Fixed Points, Maximal Elements and Equilibria of Generalized Games in Abstract Convex Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 842515, 17 pages, 2012. doi:10.1155/2012/842515